MathSciNet Relay Station
MathSciNet bibliographic data
MR482770 (58 #2823) 57A15
Cannon, J. W. $(E\sp{3}/X)\times E\sp{1}\approx E\sp{4}$ ($X$, a cell-like set): an alternative proof. Trans. Amer. Math. Soc. 240 (1978), 277–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement